# SDR FDEA201009263717

- Difficulty date: September 26, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-222
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A53778548208
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FR 38 SUPPORT ANGLE BETWEEN STRG 53L & 53R HAS CORROSION, ABOUT 20 SQ INCH.  REMOVED CORROSION FROM SUPPORT CLIP IAW SRM 51-74-10 , CHECKED LIMITS IAW SRM 53-14-13 FOUND TO BE OUT OF LIMIT. R & R SUPPORT CLIP IAW SRM 51-40-21.
